Topology of Sobolev mappings, II

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)55-107
Number of pages53
JournalActa Mathematica
Volume191
Issue number1
StatePublished - 2003

Fingerprint

Topology

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Topology of Sobolev mappings, II. / Hang, Fengbo; Lin, Fang-Hua.

In: Acta Mathematica, Vol. 191, No. 1, 2003, p. 55-107.

Research output: Contribution to journalArticle

@article{ef9ff47d54da4b78b3133aa31a728985,
title = "Topology of Sobolev mappings, II",
author = "Fengbo Hang and Fang-Hua Lin",
year = "2003",
language = "English (US)",
volume = "191",
pages = "55--107",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Topology of Sobolev mappings, II

AU - Hang, Fengbo

AU - Lin, Fang-Hua

PY - 2003

Y1 - 2003

UR - http://www.scopus.com/inward/record.url?scp=0346897889&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0346897889&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0346897889

VL - 191

SP - 55

EP - 107

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 1

ER -